How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 2428
Experience:  Experienced Physician in the field of Medicine and Surgery.
17799485
Type Your Medical Question Here...
Dr. Ravoof is online now
A new question is answered every 9 seconds

My name is **************, I have been on omaprazole years

Customer Question

Hi my name is **************,
I have been on omaprazole for many years and Dr Martin is keeping a watch on my kidneys so far they are fine but I do have dizziness and fatigue.should I talk with him about it and let you know for future if it gets worse my email address is ( ************ )
Thank you
***************
Submitted: 4 months ago.
Category: Medical
Expert:  Dr. Ravoof replied 4 months ago.

Dear customer,

Thanks for your question.

Yes you need to keep your doctor informed about all the symptoms or side effects of drug that you are having. Especially if you have dizziness which can lead to falls, you need to find out the causative factor. You can use reply to let me know the suggestions of your doctor.

Take care.

Expert:  Dr. Ravoof replied 4 months ago.

Dear customer,

If you have no further questions, please rate the answer with a positive rating.

Thanks.

Related Medical Questions